# SDR 04FDEA00041

- Difficulty date: January 5, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 7254501
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP I/B SIDE LOAD FITTING FOUND CRACKED.  LT WING I/B FLAP I/B SIDE LOAD FITTING REMOVED AND REPLACED AS PER SRM   51-31-01 VOL. II.
